# SDR FDEA202105201315

- Difficulty date: May 20, 2021
- Submitted: May 20, 2021
- Operation: Air carrier
- Aircraft: N297FE
- Make and model: Boeing 767-32LF
- Aircraft serial: 41068
- Aircraft time: 12,081 hours, 5,173 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

FWD CARGO DOOR CAUTION ON CLIMB OUT. RAN QRH. DECLARED EMERGENCY.  RELEASED FOR SERVICE PER MEL : 52-71-01-01-B  CATEGORY C.  INSPECTED FWD LOWER CARGO  DOOR. IT WAS CLOSED, LOCKED, VENT DOORS CLOSED AND VERIFIED CLOSED IN THE VIEWING WINDOWS.  DEBRIEFED CREW STATED FWD LOWER CARGO DOOR LIGHT FLIKERING ON CLIMBOUT. WHEN DESCENDED THE LIGHT WENT OUT AND  REMAINED OUT FOR THE REMAINDER OF FLIGHT.  CYCLED  FWD LWR CARGO DOOR. INSPECTED LATCHES AND PROX  SWITCHES VISUALLY. NO DISCREPS NOTED. CLOSED DOOR, CHECKED FWD CARGO DOOR PROX SENSORS  WITH BREAKOUT BOX, ALL SENSORS CHECK GOOD WITH DOOR CLOSED. ALL  SENSORS ALSO CHECKED GOOD WITH DOOR OPEN IAW AMM  31-70-05-5-99. A/C OK FOR SERVICE.
